| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) device did not deliver correctly.There was no patient injury.Additional information received and stated that, during the phaco procedure issue with complaint product was noticed.The tip of the pre-loaded device in contact with the patient however there was no impact to the patient.The originally scheduled procedure completed on the same day by using the alternate lens.In the surgeon¿s opinion, the injector caused the event.The patient's issues had been resolved.The patient was doing fine at the time of report.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).